# SDR SWAA2014090931747

- Difficulty date: September 6, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 67,750 hours, 63,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN  EMER LIGHTS INOPERATIVE.  R & R BATTERY PACK IAW AMM.
